# SDR ASAA12511408

- Difficulty date: April 15, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 13,569 hours, 4,354 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Condition: Faulted
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING MASTER CAUTION RECALL AFTER START ZONE TEMP (CONT CAB) ILLUMINATED. LIGHT EXTINGUISHED ON MASTER CAUTION RESET.  ACFT GROUNDED.  CHECKED CABIN TEMP CONTROLLERS FOR DEFECT ISOLATION.  FOUND FLT DECK TRIM MOD VALVE FAULTED. COMPLETED VERIFY TEST REF MM 21-61-00, TEST PASSED FLIGHT DECK TEMP CONTROL, OPS NORMAL.
